Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. J. Chintschin
Title: Drei Perlen der Zahlentheorie
Additional book information: Trans. from the 2d (1948) Russian ed. by W. v. Klemm. Berlin, Akademie-Verlag, 1951. 61 pp. 6.50 DM.

Author: A. Y. Khinchin
Title: Three pearls of number theory
Additional book information: Trans. from the 2d (1948) Russian ed. by F. Bagemihl, H. Komm, and W. Seidel. Rochester, Graylock, 1952. 64 pp. $2.00.

Review Information:

Reviewer: Alfred Brauer
Journal: Bull. Amer. Math. Soc. 61 (1955), 351-353
DOI: https://doi.org/10.1090/S0002-9904-1955-09940-3